Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Singular 4-Webs of Asymptotic Lines of Spacelike Surfaces in de Sitter 5-space

Full text
Author(s):
Kasedou, Masaki [1] ; Nabarro, Ana Claudia [2] ; Soares Ruas, Maria Aparecida [2]
Total Authors: 3
Affiliation:
[1] Natl Inst Technol, Inst Nat Sci, Akita Coll, Iijimabunkyocho 1-1, Akita, Akita 0118511 - Japan
[2] Univ Sao Paulo, Inst Ciencias Matemat & Comp, Dept Matemat, Campus Sao Carlos, Caixa Postal 668, BR-13560970 Sao Carlos, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY; v. 51, n. 1, p. 293-315, MAR 2020.
Web of Science Citations: 0
Abstract

In this paper, we continue the study of the geometry of spacelike surfaces in de Sitter 5-space. We define invariants of the second fundamental form and consider their geometrical properties. We also investigate generic properties of the surfaces defined as solutions of the equations of asymptotic directions (AD) and lightlike binormal directions (BD) of spacelike surfaces. (AU)

FAPESP's process: 16/19139-7 - Geometry of manifolds in the euclidian space and in the Minkowski space
Grantee:Ana Claudia Nabarro
Support Opportunities: Regular Research Grants
FAPESP's process: 14/00304-2 - Singularities of differentiable mappings: theory and applications
Grantee:Maria Aparecida Soares Ruas
Support Opportunities: Research Projects - Thematic Grants